# SDR SWAA075340

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 60,509 hours, 49,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT CABIN EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
